Asymptotics of Normalized Control with Markov Switchings

Nikitin, A. V. and Khimka, U. T. (2017) Asymptotics of Normalized Control with Markov Switchings. Ukrainian Mathematical Journal, 68 (8). pp. 1252-1262. ISSN 0041-5995

[thumbnail of Asymptotics of normalized control with Markov switchings.pdf] PDF - Published Version
Download (762kB)


We study the process of transfer of Markov perturbations and control over this process under the condition of existence of the equilibrium point of the quality criterion. For this control, we construct a normalized process and establish its asymptotic normality in the form of Ornstein–Uhlenbeck process in the case where the transfer process varies under the influence of Markov switchings along a new trajectory of evolution from the state in which it was at the time of switching.

Item Type: Article
Subjects: by fields of science > Mathematics
Divisions: The College of Economics Management > Department of Economic-Mathematical Modeling and Information Technologies
Depositing User: Anatolii Nikitin
Date Deposited: 22 Mar 2024 19:13
Last Modified: 22 Mar 2024 19:13

Actions (login required)

View Item View Item